# SDR DALA2019070103957

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED "L" FITTING ON STA Y=715, X=42-58 RT AT WING BOX AREA (CPAX). NRC 00184: "L" FITTING ON STA Y=715, X=42-58 RT AT WING BOX AREA WAS REPLACE PER SRM 51-41-05-0G, PAR. 8. AND DWG #5910464 REV: DE. (LP #1149523)
